Alert archive / Colorado / Flash Flood Watches in 2015
Flash Flood Watch 4, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jun 6, 2015, 4:09 AM MDT for Conejos County, Mineral County, Rio Grande County, Colorado. It took effect at Jun 6, 2015, 9:00 AM MDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2015, 4:09 AM MDT (10:09 UTC)
- In effect from
- Jun 6, 2015, 9:00 AM MDT
- Expired
- Jun 6, 2015, 11:34 PM MDT
- In force
- 15 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 230 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.2 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
931 WGUS65 KPUB 061009 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 409 AM MDT SAT JUN 6 2015 ...FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCAR... .A MOIST PACIFIC STORM SYSTEM WILL BRING PERIODS OF MODERATE TO LOCALLY HEAVY RAIN TO THE WATCH AREA LATER THIS MORNING THROUGH LATE TONIGHT. HEAVY RAINFALL WILL HAVE THE POTENTIAL TO CREATE FLASH FLOODING...PARTICULARLY OVER WEST FORK COMPLEX BURN SCAR. COZ067-068-061815- /O.NEW.KPUB.FF.A.0004.150606T1500Z-150607T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING THE CITIES OF...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS 409 AM MDT SAT JUN 6 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO... INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY. * FROM 9 AM MDT THIS MORNING THROUGH THIS EVENING * A MOIST PACIFIC STORM SYSTEM WILL BRING PERIODS OF MODERATE TO LOCALLY HEAVY RAIN TO THE WATCH AREA LATER THIS MORNING THROUGH LATE TONIGHT. * FLASH FLOODING MAY OCCUR...PARTICULARLY OVER AREA BURN SCARS AND URBAN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
877 WGUS65 KPUB 061856 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1256 PM MDT SAT JUN 6 2015 ...FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCAR... .A MOIST PACIFIC STORM SYSTEM WILL BRING PERIODS OF MODERATE TO LOCALLY HEAVY RAIN TO THE WATCH AREA THIS AFTERNOON INTO THIS EVENING. HEAVY RAINFALL WILL HAVE THE POTENTIAL TO CREATE FLASH FLOODING...PARTICULARLY OVER THE WEST FORK COMPLEX BURN SCAR. COZ067-068-070300- /O.CON.KPUB.FF.A.0004.000000T0000Z-150607T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING THE CITIES OF...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS 1256 PM MDT SAT JUN 6 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY...MAINLY IMPACTING THE WEST FORK COMPLEX BURN SCAR. * UNTIL MIDNIGHT MDT TONIGHT * A MOIST PACIFIC STORM SYSTEM WILL BRING PERIODS OF MODERATE TO LOCALLY HEAVY RAIN TO THE WATCH AREA THIS AFTERNOON INTO THIS EVENING. * FLASH FLOODING MAY OCCUR...PARTICULARLY OVER AREA BURN SCARS INCLUDING THE WEST FORK COMPLEX SCAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
199 WGUS65 KPUB 070256 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 856 PM MDT SAT JUN 6 2015 ...FLASH FLOOD WATCH FOR THE WEST FORK COMPLEX BURN SCAR... .A MOIST PACIFIC STORM SYSTEM WILL BRING PERIODS OF MODERATE TO LOCALLY HEAVY RAIN TO THE WATCH AREA THROUGH THIS EVENING. HEAVY RAINFALL WILL HAVE THE POTENTIAL TO CREATE FLASH FLOODING...PARTICULARLY OVER THE WEST FORK COMPLEX BURN SCAR. COZ067-068-070600- /O.CON.KPUB.FF.A.0004.000000T0000Z-150607T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING THE CITIES OF...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS 856 PM MDT SAT JUN 6 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...EASTERN SAN JUAN MOUNTAINS AND UPPER RIO GRANDE VALLEY. * UNTIL MIDNIGHT MDT TONIGHT * A MOIST PACIFIC STORM SYSTEM WILL BRING PERIODS OF MODERATE TO LOCALLY HEAVY RAIN TO THE WATCH AREA THIS AFTERNOON INTO THIS EVENING. * FLASH FLOODING MAY OCCUR...PARTICULARLY OVER AREA BURN SCARS INCLUDING THE WEST FORK COMPLEX SCAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
119 WGUS65 KPUB 070534 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 1134 PM MDT SAT JUN 6 2015 ...RAPID MELT OF A LATE SEASON SNOWPACK HAS CAUSED RISES IN THE CREEKS AND STREAMS OF THE NORTHERN SANGRE DE CRISTO MOUNTAINS... .CREEKS AND STREAMS IN THE NORTHERN SANGRE DE CRISTO MOUNTAINS WILL CONTINUE TO RUN HIGH DUE TO THE RAPID MELT OFF OF A LATE SEASON SNOWPACK. FLOODING WILL BE POSSIBLE OF THESE CREEKS AND STREAMS OVER THE NEXT COUPLE DAYS AS THE SNOW MELT CONTINUES. NORTH CRESTONE CREEK IS ALREADY RUNNING HIGH CAUSING EVACUATION OF THE NEARBY CAMP GROUND. LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORT THAT FLOODING OF PORTIONS OF THE TOWN OF CRESTONE WILL BE POSSIBLE SHOULD THE NORTH CRESTONE CREEK FLOWS INCREASE FURTHER. COZ067-068-070645- /O.CAN.KPUB.FF.A.0004.000000T0000Z-150607T0600Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING THE CITIES OF...SOUTH FORK...CREEDE...CUMBRES PASS... WOLF CREEK PASS 1134 PM MDT SAT JUN 6 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO HAS BEEN CANCELLED. STRONG THUNDERSTORMS HAVE DIMINISHED AND THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL HAS DECREASED FOR THE REMAINDER OF TONIGHT. THEREFORE THE FLASH FLOOD WATCH FOR THE WEST FORK BURN SCAR HAS BEEN CANCELLED. $$ COZ069-072-071345- /O.NEW.KPUB.FA.A.0001.150607T0534Z-150609T1200Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- INCLUDING THE CITIES OF...CENTER...DEL NORTE...LA VETA PASS... PONCHA PASS 1134 PM MDT SAT JUN 6 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL COLORADO... INCLUDING THE FOLLOWING AREAS...NORTHERN SAN LUIS VALLEY ADJACENT TO THE SANGRE DE CRISTO MOUNTAINS...AND NORTHERN SANGRE DE CRISTO MOUNTAINS. * THROUGH LATE MONDAY NIGHT * THE RAPID MELT OF A LATE SEASON SNOWPACK HAS CAUSED CREEKS AND STREAMS TO RUN HIGH IN THE NORTHERN SANGRE DE CRISTO RANGE. NORTH CRESTONE CREEK IS THREATENING THE TOWN OF CRESTONE SHOULD FURTHER RISES OCCUR. * EVACUATIONS HAVE ALREADY OCCURRED OF NORTH CRESTONE CREEK CAMPGROUND AND FURTHER EVACUATIONS MAY BECOME NECESSARY FOR PORTIONS OF THE TOWN OF CRESTONE SHOULD FURTHER RISES OCCUR. RESIDENTS SHOULD BE PREPARED TO HEED ANY EVACUATION ORDERS SHOULD THE NEED ARISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jun 5, 11:33 PM MDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 5, 11:33 PM MDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1133 PM MDT FRI JUN 5 2015 .UPDATE... ISSUED AT 644 PM MDT FRI JUN 5 2015 UPDATED TO TAKE DOWN THE REST OF THE TORNADO WATCH WHICH WAS SET TO EXPIRE AT 700 PM. UPDATE ISSUED AT 602 PM MDT FRI JUN 5 2015 UPDATED TO CANCEL WESTERN PORTIONS OF THE TORNADO WATCH. WILL HAVE TO WATCH THE PROGRESSION OF A WESTWARD MOVING BOUNDARY HEADING TOWARDS THE I-25 CORRIDOR. DISTANCE SPEED TOOL HAS THIS ARRIVING IN EL PASO COUNTY AROUND 02Z...WHICH IS AFTER THE EXPIRATION TIME OF THE TORNADO WATCH. THINK THERE COULD STILL BE SOME RESIDUAL SEVERE THUNDERSTORM THREAT DEPENDING ON HOW THIS BOUNDARY INTERACTS WITH THE MTS. ALSO APPEARS TO BE A DISTURBANCE OVER THE MOUNTAINS THAT WILL BE MOVING INTO THE SE MTS/I-25 CORRIDOR AROUND THAT TIME. HIGH RES HRRR DOES DEVELOP AN ISOLATED CELL ACROSS EL PASO COUNTY AROUND 03Z...SO WILL HAVE TO SEE HOW THIS VERIFIES. SO THREAT FOR SEVERE MAY NOT ENTIRELY OVER YET THIS EVENING FOR EL PASO...AND PUEBLO COUNTIES. OTHERWISE...SUSPECT ANOTHER UPDATE WILL BE COMING OUT QUICKLY TO END TOR WATCH FOR THE REMAINDER OF THE SOUTHEAST PLAINS IF CURRENT RADAR TRENDS CONTINUE. -KT && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 340 PM MDT FRI JUN 5 2015 WILL KEEP DISCUSSION BRIEF DUE TO ONGOING ACTIVE STORM ACTIVITY. PRIMARY NEAR/SHORT TERM METEOROLOGICAL ISSUES/CONCERNS ONCE AGAIN INCLUDE MONITORING THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...LOCALLY HEAVY RAINFALL AND TEMPERATURES. CWFA CURRENTLY NOTING ISOLATED TO SCATTERED THUNDERSTORMS(SOME STRONG TO SEVERE) OVER EASTERN SECTIONS IN COMBINATION WITH NEAR TO SLIGHTLY BELOW EARLY JUNE CLIMATOLOGICAL TEMPERATURES. LATEST QG ANALYSIS...REAL-TIME DATA...COMPUTER SIMULATIONS AND FORECAST MODEL SOUNDINGS SUGGEST THAT UNSETTLED CONDITIONS SHOULD CONTINUE OVER THE FORECAST DISTRICT DURING THE SHORT-TERM...WITH THE HIGHEST POTENTIAL OF STRONGER STORMS ANTICIPATED FROM LATE THIS AFTERNOON INTO THIS EVENING AND THEN AGAIN SATURDAY AFTERNOON. WILL ALLOW THE EXISTING TORNADO WATCH FOR BACA...BENT...CROWLEY... PASO...HUERFANO...KIOWA...LAS ANIMAS...OTERO...PROWERS AND PUEBLO COUNTIES TO CONTINUE UNTIL 7 PM MDT THIS EVENING. ALSO...NEAR SEASONAL EARLY JUNE MAXIMUM TEMPERATURES ARE ANTICIPATED SATURDAY WITH GENERALLY LOW-GRADE GRADIENT WINDS EXPECTED OVER THE MAJORITY OF THE CWFA DURING THE NEAR/SHORT TERM. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 340 PM MDT FRI JUN 5 2015 .SATURDAY NIGHT AND SUNDAY...UPPER LOW OVER CALIFORNIA MOVES THE NORTHEAST AND BECOMES AN OPEN WAVE. MID LEVEL MOISTURE MOVES INTO THE REGION FROM THE SOUTHWEST. COLD FRONT MOVES SOUTH ACROSS THE PLAINS EARLY SUNDAY...BRINGING AN INCREASE IN LOW LEVEL MOISTURE AND INSTABILITY. MODELS CONTINUE TO SHOW A REGION OF 1500 TO 2000 J/KG OVER THE SOUTHEAST PLAINS WITH BULK SHEARS AROUND 50 KNOTS. SPC CURRENTLY HAS A SLIGHT RISK IN THE DAY 3 OUTLOOK FOR MUCH OF THE SOUTHEAST PLAINS. SEE NO REASON TO DISAGREE WITH THE DAY 3 OUTLOOK. SUBTLE FEATURES SUCH AS THE AMOUNT OF SURFACE HEATING WILL DETERMINE THE LOCATION AND MAGNITUDE OF CONVECTION. MODESTLY DRIER AIR WILL START MOVING INTO THE MOUNTAINS WITH A DECREASE IN THE AMOUNT OF CONVECTION. .MONDAY...MODELS DIFFER ON THE SPEED OF THE TROUGH. EC IS FASTER MOVING THE TROUGH TO THE EAST WHILE THE GFS AND THE ENSEMBLE MEMBERS ARE SLOWER. SUSPECT THERE WILL STILL BE ENOUGH MOISTURE FOR DIURNAL CONVECTION OVER THE REGION. WITH LIGHTER WINDS ALOFT...THREAT FOR STRONG TO SEVERE CONVECTION WILL BE LESS. .TUESDAY AND WEDNESDAY...SHORTWAVE RIDGE DEVELOPS OVER THE REGION FOR A WARMING AND DRYING TREND. THERE WILL STILL BE ENOUGH MOISTURE FOR DIURNAL CONVECTION. CURRENT GRIDS HAVE ISOLATED TO LOWER SCATTERER POPS FOR THESE TWO DAYS...WITH THE BEST CHANCES FOR STORMS OVER THE MOUNTAINS. .THURSDAY AND FRIDAY...ANOTHER TROUGH MOVES INTO CALIFORNIA MID WEEK...THEN IS FORECAST TO MOVE EASTWARD AFFECTING OUR WEATHER THURSDAY AND FRIDAY. STILL DIFFERENCES IN THE TIMING AND LOCATION...BUT THE MODELS SUGGEST UPSLOPE WILL DEVELOP WITH A RETURN OF LOW LEVEL MOISTURE TO THE EASTERN PLAINS. CURRENT MODELS SUGGEST THE BEST LOW LEVEL MOISTURE WILL MOSTLY STAY TO THE NORTH OF THE CWA...BUT THERE WILL STILL BE ENOUGH MOISTURE FOR SOME STORMS. WILL HAVE TO MONITOR FOR THE POTENTIAL FOR STRONG TO SEVERE STORMS IN THE CWA. --PGW-- && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1126 PM MDT FRI JUN 5 2015 VFR CONDITIONS EXPECTED AT TAF SITES TONIGHT. GIVEN THE RAINFALL WHICH OCCURRED TONIGHT OVER COLORADO SPRINGS AREA...THERE COULD BE SOME PATCHY GROUND FOG AT KCOS TOWARDS MORNING...HOWEVER PROBABILITY LOOKS FAIRLY LOW GIVEN STRENGTHENING WINDS ALOFT...SO DO NOT HAVE THIS DEPICTED IN THE TAFS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND SPREAD INTO THE ADJACENT LOWER ELEVATIONS SATURDAY AFTERNOON. KALS MAY SEE SOME SOME SHOWERS IN THE VCNTY OF THE AIRPORT IN THE MORNING...THEN ALL THREE TAF SITES STAND A FAIRLY GOOD CHANCE OF SEEING -TSRA DURING THE AFTERNOON. WINDS WILL INCREASE FROM THE SOUTH TO SOUTHWEST DURING THE AFTERNOON IN THE 15-25 KT RANGE. WINDS WILL SWING AROUND FROM THE NORTH DURING THE EARLY EVENING FOR KCOS AND KPUB AS THUNDERSTORMS ROLL OFF TO THE EAST. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KT SHORT TERM...77 LONG TERM...PGW AVIATION...KT
Hazardous weather outlook, Jun 5, 10:17 PM MDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1017 PM MDT FRI JUN 5 2015 COZ058>089-093>099-070430- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1017 PM MDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED TO SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT...MAINLY ALONG THE CONTINENTAL DIVIDE. BRIEF HEAVY RAIN AND LIGHTNING WILL BE THE PRIMARY STORM THREATS WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLENTIFUL MOISTURE WILL PERSIST ACROSS COLORADO ON SATURDAY...WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED. THE GREATEST COVERAGE OF STORMS WILL OCCUR OVER THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE...WITH FEWER STORMS OCCURRING OVER THE EASTERN PLAINS. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LIGHTNING...SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL...WITH A FEW STRONG STORMS PRODUCING HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS OF 50 TO 60 MPH. ON SUNDAY...A COLD FRONT WILL DROP SOUTH THROUGH THE PLAINS...BRINGING INCREASING CHANCES OF THUNDERSTORMS TO THE EASTERN MOUNTAINS AND PLAINS IN THE AFTERNOON AND EVENING. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LIGHTNING...SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. A FEW SEVERE STORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS...ESPECIALLY ALONG AND SOUTH OF THE HIGHWAY 50 CORRIDOR. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN SEVERE WEATHER THREATS. THUNDERSTORM CHANCES WILL CONTINUE ON MONDAY...BEFORE DRIER CONDITIONS RETURN TO THE REGION TUESDAY AND WEDNESDAY. THUNDERSTORM CHANCES WILL THEN INCREASE AGAIN BY THE END OF THE WEEK AS ANOTHER WEATHER SYSTEM MOVES TOWARD THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 31/31
In the hours before
Local storm report, Jun 5, 10:14 PM MDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1014 PM MDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
06/05/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
8PM-945PM
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:11 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jun 6, 7:48 AM MDT | River Flood Warning | PUB | Pueblo | 37 hr |
| Jun 6, 7:48 AM MDT | River Flood Warning | PUB | Otero | 22 days |
| Jun 6, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 6, 3:53 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 6, 4:29 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jun 6, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 35 min |
| Jun 6, 5:37 PM MDT | Special Weather Statement | PUB | Kiowa | 68 min |
Nearby
Flash Flood Watches in Colorado, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.